American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14K22) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Alice Silverberg. Finiteness of Mordell-Weil groups of generic Abelian varieties. Bull. Amer. Math. Soc. 12 (1985) 131-133. MR 766970.
Abstract, references, and article information   
View Article: PDF

[2] Shigeru Iitaka. On algebraic varieties whose universal covering manifolds are complex affine 3-spaces. Bull. Amer. Math. Soc. 78 (1972) 737-740. MR 0302648.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia